MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT NECK SEG 125D KLA; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY FRANCE SAS - 3003895575 CORAIL AMT NECK SEG 125D KLA; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number L94004
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Corail neck segments not sitting on branches properly.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device was reviewed and confirmed there was no problem identified.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL AMT NECK SEG 125D KLA
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7944632
Report Number1818910-2018-71682
Device Sequence Number770122
Product Code LXH
UDI-Device Identifier10603295325154
UDI-Public10603295325154
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL94004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date10/08/2018
Supplement Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1